good morning, I have had a heart attack a year ago and have been suffering from some tiredness, joint pains especially in the legs and some weakness in the muscles. Also have found that I have some memory type issues, find it hard to remember certain things. I was on clopidogrel (stopped), and still take rampiril, bisopirolol, lipitor, aspirin, lanzoporolol. Also notice a lack in libido. notice bouts of anger / lose my temper easily. Also have noticed a loss of confidence / feel sorry for myself attitude. Could these be due to side effects of the medication or is this post traumatic stress. Could you help or point me in the right direction for help...
Person's Gender: Male
Person's Age: 37 (38 in a month)
have not tried medical help. have done exercise / tried to change my behaviour, suppress the anger
Hello,These are issues of post-traumatic stress disorder (PTSD). PTSD occurs, as you probably already know, occurs due to severe emotional stress. This can cause the symptoms you are suffering from. These are not the effects of the medicines you list.PTSD is treated with anti-anxiety medicines like xanax as well as with psychotherapy. Counselling will help you to learn how to manage your anger and anxiety, and use breathing and other relaxation techniques.Please consult your doctor - you will referred for a psychiatric evaluation.
I really do not want to take medication for this. I would rather seek help or other ways to overcome this.is this definitely not a side effect of medication?
Yes, i am afraid that this is definitely not a side effect of teh medication you are on. Instead of taking medicines to overcome PTSD, you can go in for psychological counselling - this is more helpful than medication. You can also try relaxation with deep breathing and meditation at home. Keeping positive lifestyle practices for example, regular exercise, healthy eating, distracting oneself through keeping a healthy work schedule etc can all help.